# SDR UALA2011080804103

- Difficulty date: August 6, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 44,326 hours, 5,442 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Tube
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DET ZONE 1 CARGO AFT AFT CARGO COMPARTMENT SMOKE DETECTOR ZONE FAILURE.  STATUS MSG01- ACTIVE CRUISE HARD; CARGO SMOKE DETECTOR TUBE 1 (LWR AFT) AIRFLOW IS LOW.  DB- CARGO SMOKE DETECTOR CH 2 (LWR AFT) ITEM CNX PER PLF SHOWS NOT ACTIVE MSG-2621062 ACTIVE ER HARD.  BLOW N2 TO TUBE 1 FROM DETECTOR SIDE.  AFTER RECONNECTING THE TUBE.  THE MSG IS DISAPPEARED.  PERFORM GRD TEST, PASSED.
